MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Customer had no more test strips to returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer on 6/29/2018 in a follow-up call to ensure initial concern is resolved; customer stated that they are using another device.No medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results accompanied by symptoms.The customer is concerned with meter to meter comparison of 172mg/dl using the true metrix and 498mg/dl with the hospital meter.The expected fasting blood glucose test result range is 100 to 120mg/dl or undisclosed.The customer did report symptoms of feeling dizzy and having a headache.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer was at home and was having symptoms of high blood sugar.He took a blood test on the true metrix at 4:31am on (b)(\6) 2018 and it read 172mg/dl fasting.Right away his wife took him to the hospital (which was 5 minutes away) and the hospital meter was 498mg/dl.The customer stayed for 6 hours where they checked his blood sugar every 30 minutes and left the same day.No changes in medication or diet.His blood result, when he left on (b)(6) 2018, was 350mg/dl.He was advised to follow up with his primary care dr.He ran a control test and stated it was in range.Customer did not have the solution available.He says he does not trust using our products because he takes insulin if his blood sugar goes over 120mg/dl and he does not believe he is getting accurate results.The customer does not have any test strips left from the ones that sent him to the hospital.Customer was advised to discontinue the use of the meter and is adamant about keeping the meter.Customer declined a replacement.Customer was feeling well at the time of the communication and will seek not medical attention.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7693887
Report Number1000113657-2018-00763
Device Sequence Number1554810
Product Code NBW
UDI-Device Identifier00010939719447
UDI-Public(01)00010939719447
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1